# SDR USAASB97184

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Split
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL 1179, FLIGHT RETURNED TO FIELD AT PHL DUE TO EXCESSIVE THROTTLE SPLIT DURING TAKEOFF.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE RAN ENGINES.  ALL TAKEOFF TARGETS WERE MET.  THROTTLE CUSHION WAS GOOD.  THROTTLE KNOB POSITION WAS GOOD.  COULD NOT DUPLICATE THROTTLE SPLIT.  AIRCRAFT OK FOR SERVICE.  (M)
